Repository: Freie Universit├Ąt Berlin, Math Department

Browse by Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: Article
Number of items: 2.

Article

de Wiljes, J. and Majda, A.J. and Horenko, I. (2013) An adaptive Markov Chain Monte Carlo approach to time series clustering of processes with regime transition behavior. SIAM Multiscale Modeling & Simulation, 11 (2). pp. 415-441. ISSN print: 1540-3459; online: 1540-3467

Majda, A.J. and Klein, R. (2003) Systematic Multiscale Models for the Tropics. Journal of Atmospheric Sciences, 60 . pp. 393-408.

This list was generated on Thu Aug 13 11:13:44 2020 CEST.